# SDR CA110426005

- Difficulty date: April 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 22,093 hours
- Engine: Ge CFM567B24
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: 280411
- Condition: Fractured
- Location: Brake
- Part time: 24,977 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE DISCOVERED A HYD FLUID LEAK IN THE RT WHEEL WELL.  THE RT NORMAL BRAKE HYDRAULIC FUSE WAS FOUND TO BE LEAKING FLUID.  THE FUSE WAS SUBSEQUENTLY REPLACED IAW THE AMM 32-41-72.  THE REPAIR VENDOR REPORTED THE FOLLOWING FINDINGS AND A TEAR DOWN REPORT WILL BE SUBMITTED WHEN IT BECOMES AVAILABLE.  THE MANUAL BYPASS LEVER AND IT`S HOLD DOWN PLATE WERE MISSING.  THE ATTACHMENT SCREWS WHICH SECURE THE HOLD DOWN PLATE WERE FRACTURED AND THERE APPEARS TO BE CORROSION ON ONE OF THEM.  THE VENDOR HAS BEEN INSTRUCTED TO COMMENCE REPAIRS AND RETURN THE PART FOR SERVICE.
